Join the 'System' group to help and get support from people like you.
We found 188 questions associated with the 'System' topic.
Posted 2 Dec 2015 by samjoshaddi • 13 answers
Help! Help! Help! Help! I took Lexapro 10mg for 2 days and had to stop it because I was having suicidal thoughts, not eating or drinking, horrible dreams, very tense, everything I thought about gave me a panic attack. I was only taking it to prevent panic attacks. I have never been depressed. I ...
Posted 6 Dec 2015 by kcmcbride24 • 2 answers
I'm experiencing side effects such as itchiness and am wondering how long before these symptoms go away.
Posted 26 Sep 2015 by Wayne clopton • 1 answer
And how long it last to next dosage
Posted 17 Sep 2016 by MiserableMike • 1 answer
I have been taking daily for awhile and want to know how long it takes to get out of my system
Posted 4 Sep 2016 by Suefur • 1 answer
Posted 4 days ago by Dice1313 • 2 answers
Venlafaxine 37.5mg dosage one a day making me feel very tired Hate feeling to tired spaceds out in Bed room most of the time or on sofa as I've Been on it for 5 Days its in my system can I drop down to 25mg one a day after I ask my gp if it's ok to do will that make me feel less tired as ...
Posted 1 day 11 hours ago by Rozey Marshall • 0 answers
Have to take two 300mg of clindamycin capsules because I have a heart condition and need antibiotics
Posted 3 days ago by Jaynoble90 • 0 answers
... to cover my dental work. How long does it stay in the system?
Posted 3 days ago by Chicken555 • 0 answers
Posted 4 days ago by cdncr90 • 0 answers
I ran out of my levothyroxine 2 weeks ago and just received my refill. Should I start taking the normal dose, or would it be at all beneficial to take 2 in order to kind of jump start my system again?
West Nile Virus - What is the best type of therapy for a west Niles patient with polio like partial?
Posted 7 days ago by ccafree • 0 answers
... paralysis? My 55 year old brother was stricken with the West Niles Virus on 9/4/16. The virus affected his nervous & muscular systems & now has partial paralysis. The traditional physical & occupational therapists do not appear to be reversing the paralysis.
Posted 14 days ago by Chad Rausch • 1 answer
Posted 11 days ago by Pookiehair • 0 answers
I have cut several open after they have gone through my digestive system. The tablet is red and is full of a red jelly like substance inside. I understand that it is normal for the tablet to be still in tact after digestion but I would presume it should be empty and not still full of red jelly ...
Is it safe or still effective in my system if I were to cut my spironolactone pill in half and take?
Posted 20 days ago by Bnkrchic03 • 0 answers
... half in morning and half in evening?? I take 100 mg daily for PCOS and find it upsets my stomach quite a bit.
Posted 17 days ago by Bessieson • 0 answers
... with boosting the immune system? Please reply to Henry. I have had asthma for several years now and was told by my doctor I would have to take inhalation medication tor the rest of my life. Can anyone offer help?